# SDR UPS97822534

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47533601
- Condition: Cracked
- Location: Bs 834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL SUPPORT FITTING IS CRACKED AT FS 834 RBL 66.8 BELOW FLOOR.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20 AND 53-1-00.
